Mesalamine and leg pain?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RxGirl1979
New Member


Date Joined Mar 2009
Total Posts : 11
   Posted 3/13/2009 6:02 PM (GMT -6)   
Ever since I started the Canasa I have had some pain in my upper outer thighs.   Anyone else have this issue, especially now that they put me on a lot more.   I read that muscle pain can be a side effect,, but who really has it (but me?) :-)
 
Let me know!
 
Tara
29 yrs old., Dx'd with extensive UC on 2-18-09
6 mm polyp removed.
Canasa started on dx date-no response after 4 weeks.
New plan: Asacol, Rowasa, and more Canasa.


basa0806
Veteran Member


Date Joined Feb 2005
Total Posts : 2103
   Posted 3/13/2009 6:19 PM (GMT -6)   
I've had pain up where my legs bend on and off since I started it 4 years ago. It hasn't really bothered me though.
Sam(antha)
20 year old medical technology/biology student
Remission since January/April 2006
4 400mg Asacol 2x daily, 10mg Elavil, 75mg Effexor XR for GAD, ortho lo

"Life is what happens when you are busy making other plans"
John Lennon


RxGirl1979
New Member


Date Joined Mar 2009
Total Posts : 11
   Posted 3/13/2009 6:26 PM (GMT -6)   
it's not terrible pain, just feels like i have a bruise that isn;t there. oh well. as long as i stop bleeding out my butt, i can handle this.

thanks!
T.
29 yrs old., Dx'd with extensive UC on 2-18-09
6 mm polyp removed.
Canasa started on dx date-no response after 4 weeks.
New plan: Asacol, Rowasa, and more Canasa.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 11:38 AM (GMT -6)
There are a total of 3,005,101 posts in 329,198 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
301 Guest(s), 13 Registered Member(s) are currently online.  Details
SoMuchFun, 81GyGuy, BossJ, sebreg, Lymie24, Alex ArmPain, Minnesota, InTheShop, garyi, franko63, F8, nakamura1967, Worried Guy